# SDR MWEA96421

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CK, FOUND LT ENGINE NACELLE LIGHT WOULD NOT ILLUMINATE DURING EMERGENCY LIGHT TEST.  NACELLE LIGHTS WOULD NOT EXTINGUISH WHEN EMERGENCY LIGHTS TURNED OFF.  REPLACED BOTH BATTERY POWER SUPPLIES, OPS CHECK GOOD.
